# SDR AALA20070076

- Difficulty date: January 13, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Pseu
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS INFLIGHT T586/13JAN  AT FLIGHT LEVEL 320, AIRCRAFT YAWED HARD TO THE LEFT.  EMERGENCY DOOR MESSAGE ON FORWARD EICAS.  MULTIPLE DOOR LIGHTS ON OVERHEAD PANEL.  LEFT YAW DAMPER EICAS MESSAGE ILLUMINATED AND REMAINED ON.  TURNED OFF LEFT YAW DAMPER.  DURING DESCENT MORE DOOR AND ELECTRONIC COMPARTMENT LIGHTS CAME ON.  AUTOBRAKES DISCONNECTED ON APPROACH.  AFTER INITIAL YAW AIRCRAFT FLEW NORMALLY.  LANDED BOS WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR ELECTRONIC UNIT.  REPLACED RIGHT YAW DAMPER ACTUATOR AND D347 CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
